JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ORTHOGONAL ALMOST COMPLEX STRUCTURES ON THE RIEMANNIAN PRODUCTS OF EVEN-DIMENSIONAL ROUND SPHERES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ORTHOGONAL ALMOST COMPLEX STRUCTURES ON THE RIEMANNIAN PRODUCTS OF EVEN-DIMENSIONAL ROUND SPHERES
Euh, Yunhee; Sekigawa, Kouei;
  PDF(new window)
 Abstract
We discuss the integrability of orthogonal almost complex structures on Riemannian products of even-dimensional round spheres and give a partial answer to the question raised by E. Calabi concerning the existence of complex structures on a product manifold of a round 2-sphere and of a round 4-sphere.
 Keywords
orthogonal complex structure;even-dimensional sphere;curvature identity;Ricci *-tensor;
 Language
English
 Cited by
1.
NOTES ON A QUESTION RAISED BY E. CALABI, Bulletin of the Korean Mathematical Society, 2016, 53, 1, 83  crossref(new windwow)
 References
1.
E. Calabi, Construction and properties of some 6-dimensional almost complex manifold, Trans. Amer. Math. Soc. 87 (1958), 407-438.

2.
A. Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tohoku Math. J. 28 (1976), no. 4, 601-612. crossref(new window)

3.
H. Hashimoto, T. Koda, K. Mashimi, and K. Sekigawa, Extrinsic homogeneous almost Hermitian 6-dimensional submanifolds in the Octonions, Kodai Math. J. 30 (2007), no. 3, 297-321. crossref(new window)

4.
C. Lebrun, Orthogonal complex structures on $S^6$, Proc. Amer. Math. Soc. 101 (1987), no. 1, 136-138.

5.
A. Newlander and L. Nirenberg, Complex analytic coordinates in almost complex mani- folds, Ann. of Math. 65 (1957), 391-404. crossref(new window)

6.
K. Sekigawa and L. Vanhecke, Almost Hermitian manifolds with vanishing first Chern class or Chern numbers, Rend. Sem. Mat. Univ. Politec. Torino 50 (1992), no 2, 195-208.

7.
W. A. Sutherland, A note on almost complex and weakly complex structures, J. London Math. Soc. 40 (1965), 705-712. crossref(new window)